Hi mike - so great to hear you are doing well!
I hope that your tremors subside quickly and you can cross that last symptom off your list!!!
I don't think it's anxiety or side effects of abx. I think it is either a symptom...and needs a little longer on treatment - or it could be inflammation in the nerves left-over.
If it were me I would treat a few weeks longer - you've come this far...and are doing so well..would hate to see you relapse because of cutting short a few more weeks of antibiotics.
Let's see how you're doing after the 2 weeks abx you have. If you've lost those symptoms...knowing what I know now - I would treat a few more weeks -
The other thing you could do is add in some herbals - Japanese knotweed and Cat's Claw...and slowly titrate up - so you can remain on those herbs for a couple of months longer when you stop the abx.
You are really fortunate to be responding so well to treatment...
I know you don't want to be treating unnecessarily - but if you stop short - and your symptoms come back - next time around may not go as well...and you could end up treating for many months to years.
I'm not trying to scare you - but many of us here are treating for a few years because we didn't catch it in time...or we didn't treat it long enough initially.
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi
Post Edited (Girlie) : 7/6/2017 12:42:40 AM (GMT-6)